Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Boils and swelling on face, chest, eyes. Diagnosed urticaria. Relief with rantac, omnacortil, lecope. Safe to continue medication?

hi I am suffering from urticaria and I am taking a combination of med....
Ranrac-150, Omnacortil-10 and Lecope -5mg.... I taking them from long time ... is it safe to continue.... there is no sign of urticaria if I continue the pills. However, if stop taking then its appear back again in another 16-18 hrs... and now I can also see boils on my face, chest, etc.... swelling on face and eyes.....
Asked On : Sun, 28 Apr 2013
Answers:  2 Views:  116
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Dear Patient,
Welcome to healthcare magic forum,

1) You are suffering from Chronic Urticaria.
2)It is not adviced to take Tab Omnacortil-10 for a long time,however you can continue tab Levocetrizine 5mg.If there is no relief in symptoms with tab Levocetrizine alone than you can replace this with Tab Xyzal-M (combination of Levocetizine & monteleukast) one tab before sleep.Besides this,you are also adviced to take following medications-
Tab Cefakind -CV 500mg BD for 5 days
Tab Bandy plus one tab 2 hrs after any meal.

Answered: Tue, 30 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Dermatologist Dr. Tanusree Biswas's  Response
hi..Thanks for your query
Urticaria is a very persistent condition for most of the people.It requires months of therapy for many .
The medicines you are having are correct .The other thing that i suggest is to do a few blood tests to rule out an internal causation of the same .
Although the condition is very persistent ,it does not pose any danger to most of the people.It is important to be under the supervision of a dermatologist while on the treatment.
hope this is helpful..take care!
Answered: Mon, 29 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor